M. Aghel, A. Erfanian and A.R. Ashrafi, On the first and second Zagreb indices of quasi unicyclic graphs, Trans.
Comb. 8 no. 3 (2019) 29–39.
 S. Ahmed, On the maximum general sum-connectivity index of trees with a fixed order and maximum degree, Discrete Math. Algorithms Appl. 13 no. 4 (2021) 13 p.
 A. Ali, L. Zhong and I. Gutman, Harmonic index and its generalizations: Extremal results and bounds, MATCH
Commun. Math. Comput. Chem. 81 no. 2 (2019) 249–311.
 B. Borovićanin, On the extremal Zagreb indices of trees with given number of segments or given number of branching vertices, MATCH Commun. Math. Comput. Chem. 74 no. 1 (2015) 57–79.
 Q. Cui and L. Zhong, On the general sum-connectivity index of trees with given number of pendent vertices, Discrete
Appl. Math. 222 (2017) 213–221.
 Z. Du, B. Zhou and N. Trinajstić, On the general sum-connectivity index of trees, Appl. Math. Lett. 24 no. 3 (2011)
 I. Gutman, D. Hanyuan, S. Balachandran, S.K. Ayyaswamy and Y.B. Venkatakrishnan, On the average eccentricity,
the harmonic index and the largest signless Laplacian eigenvalue of a graph, Trans. Comb. 6 no. 4 (2017) 43–50.
 M.K. Jamil and I. Tomescu, General sum-connectivity index of trees and unicyclic graphs with fixed maximum degree,
Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci. 20 no. 1 (2019) 11–17.
 M.K. Jamil and I. Tomescu, Minimum general sum-connectivity index of trees and unicyclic graphs having a given
matching number, Discrete Appl. Math. 222 (2017) 143–150.
 M. Liang, B. Cheng and J. Liu, Solution to the minimum harmonic index of graphs with given minimum degree,
Trans. Comb. 7 no. 2 (2018) 25–33.
 H. Liu and Z. Tang, Maximal hyper-Zagreb index of trees, unicyclic and bicyclic graphs with a given order and
matching number, Discrete Math. Lett. 4 (2020) 11–18.
 I. Tomescu and M.K. Jamil, Maximum general sum-connectivity index for trees with given independence number,
MATCH Commun. Math. Comput. Chem. 72 no. 3 (2014) 715–722.
 I. Tomescu and S. Kanwal, Ordering trees having small general sum-connectivity index, MATCH Commun. Math.
Comput. Chem. 69 no. 3 (2013) 535–548.
 T. Vetrı́k, General Randić index of trees with given number of branching vertices, Discrete Math. Algorithms Appl.,
 T. Vetrı́k and M. Masre, Generalized eccentric connectivity index of trees and unicyclic graphs, Discrete Appl. Math.
284 (2020) 301–315.
 B. Zhou and N. Trinajstić, On general sum-connectivity index, J. Math. Chem. 47 (2010) 210–218.
 L. Zhong and Q. Qian, The minimum general sum-connectivity index of trees with given matching number, Bull.
Malays. Math. Sci. Soc., 43 no. 2 (2020) 1527–1544.
 Z. Zhu and W. Zhang, Trees with a given order and matching number that have maximum general sum-connectivity
index, Ars Combin., 128 (2016) 439–446.